# SDR P5CA2021022500051

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,977 hours, 4,898 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE NICKED FAN BLADE LT ENGINE.( NUMBER 24 BLADE FOUND WITH SMALL 1/16 KNICK 15 INCHES FROM BLADE TIP ON LEADING EDGE .040 INCHES DEEP. INSPECTED AND BLENDED IAW AMM 72-31-02. NON MEL DDR 142928 RAISED FOR NDT TO BE CARRIED OUT.  27FEB21 - LP 1339789 - ITEM # M5 - NRT - C/W DYE PENETRANT INSP PER AMM 73-31-02. NO DEFECTS NOTED. NON MEL 142928 CLOSED. )
